# SDR SWAA2024080512768

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#151-001) CORROSION ON AFT BULKHEAD FLOOR ANGLE AT B.S 500I; RBL 28 TO LBL 28; WL 156.<[01] REMOVED AND REPLACED AFT BULKHEAD FLOOR ANGLE AT B.S 500I; RBL 28 TO LBL 28; WL 156. IAW DWG143A9481 REV:-;[02] VERIFIED STEP 1.;[03] AUDIT C/W.
